Journal of Skin and Stem Cell

Published by: Kowsar

Severe TEN Management in a Patient with Schizophrenia

Fateme Tajic Rostami 1 , Maryam Honardoost 2 and Zohreh Maghsoomi 3 , *
Authors Information
1 Faculty of Medicine, Iran University of Medical Sciences, Tehran, Iran
2 Endocrine Research Center, Institute of Endocrinology and Metabolism, Iran University of Medical Sciences, Tehran, Iran
3 Research Center for Prevention of Cardiovascular Disease, Institute of Endocrinology and Metabolism, Iran University of Medical Sciences, Tehran, Iran
Article information
  • Journal of Skin and Stem Cell: June 2017, 4 (2); e74197
  • Published Online: December 25, 2017
  • Article Type: Case Report
  • Received: April 10, 2017
  • Accepted: May 12, 2017
  • DOI: 10.5812/jssc.74197

To Cite: Tajic Rostami F, Honardoost M, Maghsoomi Z. Severe TEN Management in a Patient with Schizophrenia, J Skin Stem Cell. 2017 ; 4(2):e74197. doi: 10.5812/jssc.74197.

Abstract
Copyright © 2017, Journal of Skin and Stem Cell. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited
1. Background
2. Case Presentation
3. Discussion
References
  • 1. Wang YH, Chen CB, Tassaneeyakul W, Saito Y, Aihara M, Choon SE, et al. The Medication Risk of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis in Asians: The Major Drug Causality and Comparison to the USA FDA Label. Clin Pharmacol Ther. 2018. doi: 10.1002/cpt.1071. [PubMed: 29569740].
  • 2. Klancir T, Nesek Adam V, Matolic M, Grizelj Stojcic E, Karaman Ilic M. Antibiotic-induced Toxic Epidermal Necrolysis - A Case Report. Acta Dermatovenerol Croat. 2017;25(1):72-6. [PubMed: 28511754].
  • 3. Patel JB, Agrawal P, Soitawala S, Sattigeri BM. Amoxicillin induced toxic epidermal necrolysis (TEN): a case report. Int J Res Med Sci. 2017;3(4):1011-4.
  • 4. Yamane Y, Matsukura S, Watanabe Y, Yamaguchi Y, Nakamura K, Kambara T, et al. Retrospective analysis of Stevens-Johnson syndrome and toxic epidermal necrolysis in 87 Japanese patients--Treatment and outcome. Allergol Int. 2016;65(1):74-81. doi: 10.1016/j.alit.2015.09.001. [PubMed: 26666483].
  • 5. Purkayastha A. Toxic epidermal necrolysis: case report. Reactions. 2016;1614:151-13.
  • 6. Rijal JP, Pompa T, Giri S, Bhatt VR. A case of toxic epidermal necrolysis caused by trimethoprim-sulfamethoxazole. BMJ Case Rep. 2014;2014. doi: 10.1136/bcr-2013-203163. [PubMed: 25008332]. [PubMed Central: PMC4091412].
  • 7. Hu CH, Su ST, Chang NJ, Chung WH, Tian YC, Chuang SS, et al. Acute Kidney Injury in Toxic Epidermal Necrolysis Syndrome. 2013.

Featured Image:

Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments